Flops on holomorphic symplectic fourfolds and determinantal cubic hypersurfaces

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticlepeer-review


We study the birational geometry of irreducible holomorphic symplectic varieties arising as varieties of lines of general cubic fourfolds containing a cubic scroll. We compute the ample and moving cones, and exhibit a birational automorphism of infinite order explaining the chamber decomposition of the moving cone.

Original languageEnglish (US)
Pages (from-to)125-153
Number of pages29
JournalJournal of the Institute of Mathematics of Jussieu
Issue number1
StatePublished - Jan 2010


  • Birational automorphisms
  • Cones of ample and moving divisors
  • Holomorphic symplectic varieties

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Flops on holomorphic symplectic fourfolds and determinantal cubic hypersurfaces'. Together they form a unique fingerprint.

Cite this